An analysis of transformations for additive nonparametric regression

Oliver B. Linton, Rong Chen, Naiysin Wang, Wolfgang Härdle

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We consider a nonparametric regression model with a parametric family of dependent variable transformations, one of which induces additive covariate effects. We estimate the additive regression effects using the integration method and estimate the transformation parameter from a profiled instrumental variable and pseudolikelihood criterion. The asymptotic distributions of the parameter and regression estimates are given. The practical performance is investigated via an application.

Original languageEnglish (US)
Pages (from-to)1512-1521
Number of pages10
JournalJournal of the American Statistical Association
Volume92
Issue number440
DOIs
StatePublished - Dec 1 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Box-Cox transformation
  • Dimensionality reduction
  • Kernels

Fingerprint Dive into the research topics of 'An analysis of transformations for additive nonparametric regression'. Together they form a unique fingerprint.

Cite this